# SDR ASAA2015061112189

- Difficulty date: June 11, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 654543920
- Condition: Corroded
- Location: Bs 570-637
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT RAM AIR DUCT, FOUND CORROSION ON CENTER WING BOX RT SUPPORT BEAM WEB.  ACFT GROUNDED.  REPAIRED UNDERWING LONGITUDINAL BEAM, WEB BS 576-585 AND BS 637, RBL 40.875 IAW EA 400, 53EA 15279 AND 400, 53EA 15288, W 3, O .060, R .015, L 16.0, D .045.
